# SDR NACA2023033100017

- Difficulty date: March 31, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 86,561 hours, 14,662 cycles
- Engine: Ge CF680C2B6
- Engine time: 5,943 hours, 1,156 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE RACEWAY PANEL 6 EA SCREWS INAPPROPRIATE. REMOVED AND REPLACED 6 EA SCREWS ON #1 ENGINE RACEWAY PANEL IAW B767 AMM 20-11-00
